# SDR 04FDEA02465

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 44,492 hours, 9,217 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAINS PLI DROPPED TO FD PITCH BAR WHEN SLATS RETRACTED AND STICK SHAKER   ACTUATED CAPTAINS SPEED INDICATOR BECAME RED, ALT MISS COMPARE, W/S DETECT FAIL  ILLUMINATED, EVERYTHING WENT NORMAL WHEN SLATS EXTENDED.  RETURNED TO MEM.  FACT:  REPLACED LT AOA SENSOR AFTER INTERROGATING NR 1 FCC SHOWING NR 1 AOA FAULTED FIVE   TIMES OUT OF LAST SEVEN FLIGHTS. AFTER REPLACEMENT, REF MM 27-35-02-4,  AOA SENSOR PASSED FCC RTS.  AOA SENSOR REMOVED WAS NOT SMOOTH IN ITS MOVEMENT,   VERY GRITTY.
